# SDR EE4Y2018041806375

- Difficulty date: March 24, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 65C326644
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, THE SWING LINK WAS FOUND CORRODED AROUND ONE OF ITS BORES, THE AFFECTED SWING LINK WAS REPLACED IAW AMM 57-15-00.
